# SDR AWXA9900071

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Condition: Inop
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, EMERGENCY EXIT LIGHT.  EMERGENCY EXIT LIGHTS OUT AT LT OVERWING EXIT AND L-2, R-2 DOORS.  REMOVED AND REPLACED AFT POWER SUPPLY, L-2 AND R-2 CK GOOD.  REMOVED AND REPLACED LIGHT ASSY AT THE LEFT J OVERWING EXIT.
